Volume 19, Number 1, January 2006
, Ping Yan
, Yi Wang
: A 3D competitive Lotka-Volterra system with three limit cycles: A falsification of a conjecture by Hofbauer and So.
: Error inequalities for a generalized trapezoid rule.
: Multiple solutions of mixed convection boundary-layer approximations in a porous medium.
: A simple approach to dynamic stabilization of a rotating body-beam.
Volume 19, Number 2, February 2006
, Hari M. Srivastava
: Some decomposition formulas associated with the Lauricella function FA(r) and other multiple hypergeometric functions.
, Lihong Huang
: Existence and global exponential stability of periodic solution of two-neuron networks with time-varying delays.
Ahmet Yasar Özban
: A new refined form of Jordan's inequality and its applications.
, Zhan Zhou
: Periodic solutions for nonautonomous discrete-time neural networks.
: The derivation of the Laplace transform of a wet period in a finite dam via martingales.
, Kangsheng Liu
: Differentiability of the age-dependent population system based on parity progression.
Volume 19, Number 3, March 2006
: The statistical properties of the interfaces for the lattice Widom-Rowlinson model.
, Zhilin Li
: Interface conditions for Stokes equations with a discontinuous viscosity and surface sources.
: Two minimax inequalities in G-convex spaces.
: Sharpening Jordan's inequality and the Yang Le inequality.
, Weigao Ge
: Existence of periodic solutions for nonlinear differential equations with a p-Laplacian-like operator.
: Set-valued variational inclusions with T-accretive operators in Banach spaces.
C. Y. Chan
, H. Y. Tian
: A criterion for a multi-dimensional explosion due to a concentrated nonlinear source.
Volume 19, Number 4, April 2006
: Convolution and subordination in the convex hull of convex mappings.
: Linearized oscillation in a nonautonomous scalar delay differential equation.
Marcelo F. Furtado
: A note on the number of nodal solutions of an elliptic equation with symmetry.
: Convergence analysis of a monotone method for fourth-order semilinear elliptic boundary value problems.
C. L. Farmer
, Sam D. Howison
: The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann equations.
: Controllability of non-densely defined functional differential systems in abstract space.
: A generalization of Krasnoselskii's eigenvalue theorem.
Volume 19, Number 5, May 2006
: Nonlocality and thermodynamic restrictions in phase-field models.
: On positive solutions of a (k+1)th order difference equation.
David O. Olagunju
: A self-similar solution for forced convection boundary layer flow of a FENE-P fluid.
: An Arnoldi based algorithm for large algebraic Riccati equations.
: Permanence of nonautonomous Lotka-Volterra delay differential systems.
: On graphs with equal total domination and connected domination numbers.
J. C. Song
: A spatial decay bound for an anisotropic penetrative convective Darcy flow.
Volume 19, Number 6, June 2006
: A note on Fisher's correlation coefficient.
: Legendre transform, Hessian conjecture and tree formula.
Bernard P. Brooks
: The coefficients of the characteristic polynomial in terms of the eigenvalues and the elements of an n×n matrix.
: Global weak solution for a symmetrically hyperbolic system.
: Global nonexistence of solutions to degenerate parabolic equations in unbounded domains.
, Zhanbing Bai
: Positive radial solutions of a singular elliptic equation with sign changing nonlinearities.
, Yury Domshlak
: Can a solution of a linear delay differential equation have an infinite number of isolated zeros on a finite interval?
Volume 19, Number 7, July 2006
: Generalizations of Krasnoselskii's Theorem and Petryshyn's Theorem.
: Maximal Hosoya index and extremal acyclic molecular graphs without perfect matching.
, Nan-Jing Huang
: The equivalence of upper semi-continuity of the solution map and the R0-condition in the mixed linear complementarity problem.
Volume 19, Number 8, August 2006
, Shangbin Cui
: Global existence of solutions for a fourth-order nonlinear Schrödinger equation.
Pham Huu Anh Ngoc
: A Perron-Frobenius theorem for a class of positive quasi-polynomial matrices.
Okey Oseloka Onyejekwe
: A note on Green element method discretization for Poisson's equation in polar coordinates.
Arni S. R. Srinivasa Rao
: A note on derivation of the generating function for the right truncated Rayleigh distribution.
: Asymptotic calculation of inviscidly absolutely unstable modes of the compressible boundary layer on a rotating disk.
: Generalized combined field integral equations for the iterative solution of the three-dimensional Maxwell equations.
: Retraction to "Asymptotic behavior of the Navier-Stokes flow in a general 2D domain" [Appl. Math. Lett 18 (2005) 1170-1176].
Volume 19, Number 9, September 2006
: Hyers-Ulam stability of linear differential equations of first order, II.
: Semistandard tableaux associated with generalized labellings of posets.
: Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order.
Bapurao C. Dhage
: Existence of extremal solutions for discontinuous functional integral equations.
Bapurao C. Dhage
: Existence theorems for nth-order discontinuous ordinary differential inclusions.
O. M. Kwon
, Ju H. Park
: Exponential stability of uncertain dynamic systems including state delay.
, Deming Zhu
: Global asymptotic stability of a higher order nonlinear difference equation.
, Martin Welk
: A conservative shock filter model for the numerical approximation of conservation laws.
Ram U. Verma
: General nonlinear variational inclusion problems involving A-monotone mappings.
: Leray-Schauder results for inward acyclic and approximable maps defined on Fréchet spaces.
: Sharpening Jordan's inequality and Yang Le inequality, II.
Volume 19, Number 10, October 2006
, Weigao Ge
: Solvability for second-order three-point boundary value problems on a half-line.
: Explicit and implicit solutions for the one-dimensional cubic and quintic complex Ginzburg-Landau equations.
: Reduced order observer design for discrete-time nonlinear systems.
, Ting-Zhu Huang
: The upper Jacobi and upper Gauss-Seidel type iterative methods for preconditioned linear systems.
: Laplace transformation and weak convergence with an application to Fluorescence Resonance Energy Transfer (FRET).
Raghib M. Abu-Saris
: A self-invertibility condition for global periodicity of difference equations.
Adina Luminita Sasu
: New criteria for exponential stability of variational difference equations.
: Some recursion relations for solutions of a class of equations.
, Jitao Sun
: Stability of impulsive infinite delay differential equations.
Volume 19, Number 11, November 2006
: The rule of trajectory structure and global asymptotic stability for a nonlinear difference equation.
: Solitons and periodic solutions for the fifth-order KdV equation.
C. M. da Fonseca
: On the location of the eigenvalues of Jacobi matrices.
Otis C. Wright III
: Dressing procedure for some homoclinic connections of the Manakov system.
, Wendi Wang
: Global stability of an innovation diffusion model for n products.
, Jurang Yan
: Oscillation behavior of even order neutral differential equations with variable coefficients.
: A fixed point theorem for monotone functions.
: A weak condition of globally asymptotic stability for neural networks.
Leonid E. Shaikhet
: About stability of a difference analogue of a nonlinear integro-differential equation of convolution type.
: Global exponential stability of interval neural networks with variable delays.
, Ren Ding
: On the maximum area pentagon in a planar point set.
: Positive solution for first-order discrete periodic boundary value problem.
: Matrices whose powers approximate the identity.
: Degree sequence conditions for maximally edge-connected oriented graphs.
: On the variation detracting property of a class of operators.
: The applications of the Fan-Browder fixed point theorem in topological ordered spaces.
, Wei Lin
: Collocation method for the natural boundary integral equation.
Charlie H. Cooke
: A system equivalence related to Dulac's extension of Bendixson's negative theorem for planar dynamical systems.
Volume 19, Number 12, December 2006
, I. Mortazavi
, O. Piller
: Coupled numerical simulation and sensitivity assessment for quality modelling for water distribution systems.
, Jen-Chih Yao
: An existence result for generalized vector equilibrium problems without pseudomonotonicity.
Ravi P. Agarwal
, Donal O'Regan
: Leray-Schauder and Krasnoselskii results for multivalued maps defined on pseudo-open subsets of a Fréchet space.
, Emad H. Aly
: Exact analytical solution for a thermal boundary layer in a saturated porous medium.
, Jing Wang
: Periodic solutions for discrete predator-prey systems with the Beddington-DeAngelis functional response.
, Lokenath Debnath
: A new generalized and sharp version of Jordan's inequality and its applications to the improvement of the Yang Le inequality.
Edward Chi-Fai Lo
, Cho-Hoi Hui
: Computing the first passage time density of a time-dependent Ornstein-Uhlenbeck process to a moving boundary.
: On a second order nonlinear boundary value problem.
R. U. Verma
: Sensitivity analysis for generalized strongly monotone variational inclusions based on the (A, eta)-resolvent operator technique.
: Computing the Iwasawa decomposition of a symplectic matrix by Cholesky factorization.